Patients Diabetes (Type 2)
Metformin and diarrhea?
- 116 views
- 3 times supported
- 13 comments
I recently started taking metformin 3 x daily. However, I began getting pretty bad stomach pain and the more recently diarreah that does not want to stop. At work, I had to get up from my desk various times to go to the bathroom and it seemed like I may not make it in time or that it was endless. Sorry about the description.
I feel like it has to be the medication because nothing really in my diet or schedule has changed. Has anyone else dealt with this?
All commentsGo to the last comment
I switched to Jardiance and have no complaints so far! Talk to your doctor and see if that could be an option for you/
Well I am so happy to report that it has been 2 days since I injected the 1.5 unit of Trulicity and no adverse symptoms. I am so excited. My blood sugar was 105 fasting this morning. That is the best reading yet. I am thrilled that I will not have to take insulin as the Trulicity is doing its job to stimulate my pancreas to produce the insulin for me. I am assuming that I had to build up a tolerance for the medication. It took four weeks but I am good to go anywhere without the fear of needing a bathroom ASAP.
@nomorenomore @Incijali @jaks134 @oklahomagirl @bluesky @ladenaspurgeon @clarence1954
How are you doing today?
How is Metformin working for you? How are the side effects? I encourage you all to report your experiences with your treatments using our new feature: https://member.carenity.us/medications
Leave your opinion about your medication so others can know what to expect before starting the drug!
Lizzi from the Carenity team
See the signature
Give your opinion
Members are also commenting on...
Articles to discover...
09/11/2023 | News
08/07/2023 | News
04/28/2023 | Advice
02/27/2023 | News
01/10/2019 | Testimonial
01/30/2019 | Nutrition
08/21/2018 | Nutrition
You wish to be notified of new comments
You have been subscribed